A theory of the consumption function, with and without liquidity constraints

Authors
Citation
Cd. Carroll, A theory of the consumption function, with and without liquidity constraints, J ECON PERS, 15(3), 2001, pp. 23-45
Citations number
50
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Economics
Journal title
JOURNAL OF ECONOMIC PERSPECTIVES
ISSN journal
0895-3309 → ACNP
Volume
15
Issue
3
Year of publication
2001
Pages
23 - 45
Database
ISI
SICI code
0895-3309(200122)15:3<23:ATOTCF>2.0.ZU;2-3